Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ARROW; CATHETER, CONDUCTION, ANESTHETIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ARROW; CATHETER, CONDUCTION, ANESTHETIC
Model Number
IPN045729
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Large leak noted in epidural catheter proximal to snap-lock adapter, after test dose administered.Catheter removed w/o injury to pt.Another kit opened and successfully administered epidural w/o difficulty.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
MDR Report Key
12473746
Report Number
12473746
Device Sequence Number
17328158
Product Code
BSO
UDI-Device Identifier
10801902114430
UDI-Public
(01)10801902114430(17)220430(10)23F21EOO17
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
09/13/2021
Report Date
(Section F)
09/13/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IPN045729
Device Catalogue Number
ASK-17019-SM
Device Lot Number
23F21EOO17
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/15/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Weight
71
Date Report Sent to FDA
09/13/2021